On imbedding of Stone–Chech compactifications of discrete spaces in bicompacta
Doklady Akademii Nauk, Tome 189 (1969) no. 2, pp. 244-246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_2_a4,
author = {B. Efimov},
title = {On imbedding of {Stone{\textendash}Chech} compactifications of discrete spaces in bicompacta},
journal = {Doklady Akademii Nauk},
pages = {244--246},
year = {1969},
volume = {189},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_2_a4/}
}
B. Efimov. On imbedding of Stone–Chech compactifications of discrete spaces in bicompacta. Doklady Akademii Nauk, Tome 189 (1969) no. 2, pp. 244-246. http://geodesic.mathdoc.fr/item/DAN_1969_189_2_a4/